# SDR CALA2016072895589

- Difficulty date: July 27, 2016
- Submitted: July 28, 2016
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 82,804 hours, 11,497 cycles
- Engine: Pwa PW40903
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS FLASHING AT L4 DOOR.   REPLACED THE LAMP, OPS CHECKED GOOD
